# SDR REXA98004

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346AM
- Make and model: Saab SF340A
- Aircraft serial: 340A032
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND TAIL PIPE HOT LIGHT ON.  CLEANED CANNON PLUGS ON TAILPIPE OVERTEMP SPOT DETECTORS.  OPS CHECK GOOD.  (X)
